# SDR AALA202510149316

- Difficulty date: October 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 30,967 hours, 15,073 cycles
- System (JASC): 4990 · APU Oil System
- Part: Plug
- Condition: Leaking
- Location: Apu Oil Drain
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: POSSIBLE FUME EVENT TOWARDS REAR OF AC ONLY ON INITIAL CLIMB THEN AGAIN ON IDLE DESCENT, NEVER ON GROUND AFT FA DETECTED ACRID EXHAUST TYPE ODOR.DESCRIBED AS SMELLY FEET AND METALLIC.    NOT DETECTED WHILE ONGROUND AIR OR APU BLEED. **SUPPLEMENTAL REPORT FOR SDR AALA202510129316**(CLOSED) MAINTENANCE ACCOMPLISHED W/C 26L00021001, APU WAS THE SOURCE OF ODOR. REPLACED APU OIL DRAIN PLUG IAW AMM 24-23-51.
